Lemańczyk, Mariusz
Toeplitz Z 2 -extensions
Annales de l'I.H.P. Probabilités et statistiques, Tome 24 (1988) no. 1 , p. 1-43
Zbl 0647.28013 | MR 937955 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1988__24_1_1_0

Bibliographie

[1] G. Christol, T. Kamae, M. Mendès-France and G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. Math. France, T. 108, 1980, pp. 401-419 (in French). Numdam | MR 614317 | Zbl 0472.10035

[2] P. Collet and J.P. Eckmann, Iterated Maps on the Interval as Dynamical Systems, Birkhäuser, Boston-Basel-Stuttgart, (1980). MR 613981 | Zbl 0458.58002

[3] H. Helson and W. Parry, Cocycles and Spectra, Arkiv för Mat., Vol. 16, 1978, pp. 195-206. MR 524748 | Zbl 0401.28018

[4] K. Jacobs, Ergodic Theory and Combinatorics, Contemp. Math., Vol. 26, 1984, pp. 171- 187. MR 737399 | Zbl 0548.28006

[5] K. Jacobs and M. Keane, 0-1 Sequences of Toeplitz Type, Z. Wahr. verw. Geb., 1969, pp. 123-131. MR 255766 | Zbl 0195.52703

[6] T. Kamae, Spectral Properties of Automaton-Generating Sequences, preprint (unpublished).

[7] A.B. Katok and A.M. Stepin, Approximation in Ergodic Theory, Usp. Mat. Nauk, Vol. 22, (137), 1967, pp. 81-105 (in Russian). MR 219697 | Zbl 0172.07202

[8] M. Keane, Generalized Morse Sequences, Z. Wahr. verw. Geb., Vol. 10, 1968, pp. 335- 353. MR 239047 | Zbl 0162.07201

[9] J. Kwiatkowski, Isomorphism of Regular Morse Dynamical Systems, Studia Math., Vol. 62, 1982, pp. 59-89. MR 665892 | Zbl 0525.28018

[10] M. Lemańczyk, The Rank of Regular Morse Dynamical Systems, Z. Wahr. verw. Geb., Vol. 70, 1985, pp. 33-48. MR 795787 | Zbl 0549.28026

[11] M. Lemańczyk, Ergodic Properties of Morse Sequences, Thesis, Toruń;, 1985.

[12] M. Lemańczyk, Ergodic Z2-Extensions Over Rational Pure Point Spectrum, Category and Homomorphisms, Compositio Math., Vol. 63, 1987, pp. 63-81. Numdam | MR 906379 | Zbl 0629.28013

[13] M. Lemańczyk, M.K. Mentzen, On Metric Properties of Substitutions, Compositio Math. (to appear). Numdam | MR 932072

[14] J. Mathew and M.G. Nadkarni, A Measure-Preserving Transformation Whose Spectrum has Lebesgue Component of Multiplicity Two, Bull. Lon. Math. Soc., Vol. 16, 1984, pp. 402-406. MR 749448 | Zbl 0515.28010

[15] D. Newton, On Canonical Factors of Ergodic Dynamical Systems, J. Lon. Math. Soc., Vol. 19, 1978, pp. 129-136. MR 527744 | Zbl 0425.28012

[16] M. Queffelec, Contribution à l'étude spectrale de suites arithmétiques, Thèse, 1984 (in French).

[17] W. Parry, Compact Abelian Group Extensions of Discrete Dynamical Systems, Z. Wahr. verw. Geb., Vol. 13, 1969, pp. 95-113. MR 260976 | Zbl 0184.26901

[18] S. Williams, Toeplitz Minimal Flows Which Are Not Uniquely Ergodic, Z. Wahr. verw. Geb., Vol. 67, 1984, pp. 95-107. MR 756807 | Zbl 0584.28007